Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

Polynomial solution of the standard multivariable ℋ2-optimal control problem

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

The purchase and pricing options are temporarily unavailable. Please try again later.
3 Author(s)
Hunt, K.J. ; Dept. of Mech. Eng., Glasgow Univ., UK ; Sebek, M. ; Kucera, V.

In this work The authors solve the standard multivariable ℋ 2-optimal control problem using polynomial matrix techniques

Published in:

Automatic Control, IEEE Transactions on  (Volume:39 ,  Issue: 7 )